# SDR REXA2013012000176

- Difficulty date: January 20, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 19,916 hours, 17,518 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Out Of Rig
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

INBOUND IN TO DTW (FLIGHT 4284) ON APPROACH RECEIVED A FLAP FAILS MESSAGE AT 0 DEGREES.  AIRCRAFT LANDED SAFELY.  PERFORMED CRJ200 FLAP HEALTH CHECK IAW CHECKLIST.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 44 IAW AD 2009-06-12 PARAGRAPH (H) (6) (I), AMOC DATED DECEMBER 07, 2012 AND PA AD27 - 052J.  FOUND LEFT BPSU OUT OF RIG.  RIGGED LEFT BPSU IAW AMM 27-53-10.  REMOVED AND REPLACED RIGHT OUTBOUND FLAP OUTBOUND ACTUATOR BOLT WITH SERVICEABLE IAW CRJ AMM CHAP 27-53-01.  PART NUMBER NAS6707D25 PER IPC 27-53-00.  REMOVED AND REPLACED RIGHT FLAP SHAFTS 1, 2, 5 IAW CRJ200 AMM27-53-10.
